UNIGE document Scientific Article
previous document  unige:36587  next document
add to browser collection
Title

Semiparametric Three Step Estimation Methods for Simultaneous Equation Systems

Authors
Rodriguez-Póo, J.
Fernandez, A. I.
Published in Journal of Applied Econometrics. 2005, vol. 20, p. 699-721
Full text
Article (Published version) (197 Kb) - private document Private access
Structures
Citation
(ISO format)
RODRIGUEZ-PÓO, J., SPERLICH, Stefan Andréas, FERNANDEZ, A. I. Semiparametric Three Step Estimation Methods for Simultaneous Equation Systems. In: Journal of Applied Econometrics, 2005, vol. 20, p. 699-721. https://archive-ouverte.unige.ch/unige:36587

106 hits

0 download

Update

Deposited on : 2014-05-13

Export document
Format :
Citation style :